# SDR SWIA2025103100017

- Difficulty date: October 17, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N620UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000824
- Aircraft time: 12,672 hours, 8,381 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM AT FR 87 Y=10.5 CORRODED.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-40-08.
